About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 405870, 22 pages
http://dx.doi.org/10.1155/2012/405870
Research Article

The Orbital Dynamics of Synchronous Satellites: Irregular Motions in the 2 : 1 Resonance

1Departamento de Matemática, Universidade Estadual Paulista (UNESP), 12516-410 Guaratinguetá-SP, Brazil
2Instituto de Ciência e Tecnologia, Universidade Federal de São Paulo (UNIFESP), 12231-280 São José dos Campos, SP, Brazil
3Departamento de Matemática, Instituto Tecnológico de Aeronáutica (ITA), 12228-900 São José dos Campos, SP, Brazil

Received 7 July 2011; Accepted 27 September 2011

Academic Editor: Silvia Maria Giuliatti Winter

Copyright © 2012 Jarbas Cordeiro Sampaio et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jarbas Cordeiro Sampaio, Rodolpho Vilhena de Moraes, and Sandro da Silva Fernandes, “The Orbital Dynamics of Synchronous Satellites: Irregular Motions in the 2 : 1 Resonance,” Mathematical Problems in Engineering, vol. 2012, Article ID 405870, 22 pages, 2012. doi:10.1155/2012/405870